Re: HELP! -
December 26th 2011, 11:54 PM
Firstly I'm glad you're getting help. But just remember that as much as being on tablets can help, it's still important to work through the underlying problems so that when it's time for you to start coming off the tablets, you'll hopefully be able to carry on feel good as well as learning to cope with difficult situations in the future when they arise.
Sometimes when people are suffering from depression it can be cause be a chemical (such as serotonin) imbalance in the brain which we just can't get to a right level ourselves, leaving us feeling low. The anti-depresent will help increase the chemical level to a point where you're feeling better, basically.
Every different anti-depresent has different side affects so this is something you can discuss with who it si prescribing you them. They all have common ones, uncommon ones and rare side affects and medication affects everyone differently so just because something is a common side affect doesn't mean you will have that. It is often known that during the first few/several weeks of you staring an anti-depresent they can increased anxiety and suicidal thoughts etc, especially in younger people which is why most medications are recommended for certain ages. which is why its important to keep you monitored but again, this doesn't happen for everyone.
I mean, trying them is worth a shot. If they don't help at first, changing the dose could be an option or even changing the medication to try and find one which helps you more. But just remember you need to carry on the therapeutic work too. Maybe even look into different therapies as well.
It sounds as though things are hard for you right now so i just wanted to let you know we're here for you if you want to talk to us. You wont; always feel this way, things can and they will get better you just need to hold on and keep fighting this. Don't ever give up because your life is worth it.
'You don't always have to be positive, but you need to put things into perspective.' - 17/5/12
Selfharmforummod; MentalHealthforummod;HelpLinkmentor;Blogmod;LiveHelpoperator;Depressionandsuicideforummod; Articles Team; Talent Committee